MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED-MIDFACE; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED-MIDFACE; IMPLANT
Model Number 5444-0-510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Infection (4544)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that after a medpor single stage was implanted the patient was treated with radiotherapy and contracted an infection that led to a planned revision surgery.Medical intervention and adverse consequences to the patient were reported, but the surgeon attributed the infection to the radiotherapy.
 
Additional Manufacturer Narrative
Based on the information provided by the stryker medpor expert and stryker's medical expert, they concurred that the product did not cause or contribute to the reported event, as an infection at a medpor implant site is thought to be caused by either contamination of the implant during the initial surgery, especially from oral mucosa if it is an intraoral approach, or by later contamination through a surgical wound dehiscence or exposure of the implant due to breakdown of the overlying tissue.
 
Event or Problem Description

Brand Name
MEDPOR CUSTOMIZED-MIDFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key12925190
Report Number0008010177-2021-00052
Device Sequence Number12196811
Product Code FWP
UDI-Device Identifier07613252457657
UDI-Public07613252457657
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5444-0-510
Device Catalogue Number54440510
Device Lot Number2103301042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown